Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have had an strong odor. Is it STD or something else ?

I m worried I may have an std. I m unsure of exactly what it may be if I were to have one. I have had an strong odor coming from my vagina for the past couple of weeks ( I am an extremely clean person, so for me this is unusual). The color of my discharge has had a slight brown color to it. A couple of times I thought it may have just been the start of a period. My anus has been burning along with being extremely itch. It has become worse. It does not hurt when I pee, but at times I have felt a little sensitive down there. It s been about a month now since the last time I have had sexual contact , but I m pretty concerned.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Yes the problem you have may be STD.Though it need not be serious-can be treated &cured .
you have to get internal check up done by a gynac to know the cause of brown discharge.
Do you have vaginal itching too?
If it's after intercourse both the partners are to be treated.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor